# SDR 2016FA0000574

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: General aviation
- Aircraft: N434CP
- Make and model: Cessna 182T
- Aircraft serial: 18282192
- Aircraft time: 1,060 hours, 1,000 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Damaged
- Location: Fuel System
- Part time: 1,060 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN.  FOUND SEVERAL FUEL HOSES CRACKED AND SPLIT IN THE WING ROOT.
